# SDR R61A2024041200180

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,980 hours, 28,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001378
- Condition: Faulted
- Location: Emergency Lights
- Part time: 38,664 hours, 25,504 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS. R&R EMERGENCY LIGHT BATTERY.
